C.R. BARD, INC. (BASD) -3006260740 POWERPICC SV (SMALL VEINS); PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, monday, (b)(6) 2025, the patient mentions that since the previous evening, her powerpicc catheter has been leaking during use.Drip water leakage at the junction of the purple plastic fin and the purple tubing, the outer part of the powerpicc.Patient fasting, installation of a peripheral venous access for the administration of antibiotic therapy.Blood test done instead of using the central access.Longer delays for the appointment.Removal of the powerpicc.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.